# SDR SWAA2015101244779

- Difficulty date: September 19, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9911839
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORMER CLIP CRACKED AT BS 1200, INBD OF VENT BOX.  R & R CLIP IAW DWG.
